advertisement
Question
Posted by: Mia | 2009-12-01

Post-Nasal Drip causing Nausea

I often suffer from a post-nasal drip that causes extreme nausea, which lasts up to 3-4 days. I' ve tried taking medication for the nausea, but it seems I have to get the post-nasal drip to dry up if I want the nausea to clear up. The usual anti-histamine or general allergy medication doesn' t seem to help either. What can you recommend?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Mia

You should use one of the OLDER generation anti-histamines, as these are effective in drying up a PN Drip. Otherwise you van give Vibrocil S nasal spray a try

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2009-12-02

Hi Mia

You should use one of the OLDER generation anti-histamines, as these are effective in drying up a PN Drip. Otherwise you van give Vibrocil S nasal spray a try

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement